# SDR DHL2006364501

- Difficulty date: April 26, 2006
- Submitted: May 29, 2006
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 48,240 hours, 27,240 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK FLANGE AT FS 37 - FS 22 AT RBL 58, SUPPORT FLANGES FOR FLOOR PANELS HAS CORROSION.  REMOVED CORROSION AT CABIN SEAT TRACK FLANGES FS 22 - FS 37 RBL 58 IAW A300 SRM 51-40-11 ORIGINAL MAT .078 FOUND OUT OF LIMITS 4 SPOTS AT FS 24 O/B, FS 25 I/B, FS 26 I/B, AND FS 27 O/B FLANGES RBL 58 IAW A300 SRM 53-10-00 FIG 612.  TREATED, PRIMED, AND PAINTED AREAS WITHIN LIMITS IAW A300 SRM 51-40-12.  REPAIRED SEAT TRACK SECTION FROM FS 23 1/2 - FS 27 1/2 RBL58 IAW A300 SRM 53-10-10 FIG 725.
